FANDOM


Vrc logo
This guide is made to provide a basic guide to join the IVRC. If you want to know our guidelines to create your own wikia page, please check the wikia guide.

Overview of the IVRC

The IVRC is a sim racing organization which runs a wide selection of virtual motorsport competitions and offers great racing with a friendly and welcoming community to it's drivers. We currently use Automobilista and Assetto Corsa to provide a range of competitions open to drivers of all levels and experience.

Getting Started

If you're new to IVRC there are two easy steps to follow to get you ready to compete:

Step 1 - Registration

The first thing you need to do is to register with us, which is completely free of charge. Signup is split into two parts – page signup and driver registration. Sign up up for our page can be done here and gives you access to our friendly community, as well as lots of helpful information. Please make sure you cange your username at our page to your full name.

After you've signed up for the forum you then need to register as a driver to one of our series, which is done by simply completing the form in your drivers' profile.

Step 2 - Getting our mods

Once you've signed up the next thing you'll need to do is get your game setup with all the files it needs to run in our championships.

For downloading files, the league uses a program called SimSync Pro that will download all IVRC related game files and keep them updated at the touch of a button. Our SimSync program can be downloaded here. Once downloaded, simply install Simsync in your game main folder, run the program from there and select the series you want (note: you may have to run the program as administrator). You will get the SimSync password for all mods in the series specific sub boards at the forum.

Further details of each Series

Touring Car Championship

The Touring Car Championship championship is the league's prime touring car series. It is heavily orientated towards TCR's series concept and thus mirrors the usual TCR championships and weekend schedules, which contains a 10 minute Qualifying, followed by two 20-minute races. As it's the pinnacle of the IVRC it will be held every Saturday of a TCC meeting. The series features the closest competition of the IVRC. Only the best will succeed in the Touring Car Championship!

  • Tier 2 touring cars (eg. TCR)
  • Runs on Automobilista
  • Race times (Saturday)
    • Qualifying: 10 minutes, 17:30 GMT
    • Warm-Up / Break: 5 minutes, 17:40 GMT
    • Race 1: 17:45 GMT
    • Warm-Up / Break: 5 minutes, 18:00 GMT
    • Race 2: 18:05 GMT
    • Warm-Up / Break: 5 minutes, 18:20 GMT
    • Race 3: 18:25 GMT
  • Round format:
    • Qualifying format: Unlimited laps, parc ferme (all except fuel, brake settings and steering lock are locked).
    • Race format: Three races per event. Reverse grid (down to 8th place) used in Race 2 & 3.
    • Driver aids allowed: Auto-Clutch, ABS (high), Stability Assistance (high).
  • Season format:
    • Season: 10 rounds – March to June
    • Points system: Same points for all three races. Full description can be found here.
  • Each team uses custom liveries and helmet designs.
  • Races usually feature live race stewards plus live streaming on YouTube.
  • Full rules can be found here.


World Endurance Championship

The World Endurance Championship championship is the league's prime endurance racing series. It is heavily orientated towards WEC's series concept and thus mirrors the usual WEC championships and weekend schedules, which contains a 20 minute Qualifying, followed by one race over various length. As it's the pinnacle of the IVRC it will be held every Sunday of a WEC meeting. The series features the most demanding competition of the IVRC, spanning over ten races through the whole year. Only the best will succeed in the World Endurance Championship!

  • Tier 1 Le Mans Prototypes + Tier 1 Gran Tourismo cars (GTE) (eg. WEC)
  • Runs on Automobilista
  • Race times (Sunday)
    • Qualifying: 20 minutes, 17:35 GMT
    • Warm-Up / Break: 5 minutes, 17:55 GMT
    • Race: 18:00 GMT
  • Round format:
    • Qualifying format: Unlimited laps, parc ferme (all except fuel, brake settings and steering lock are locked).
    • Race format: One race per event.
    • Driver aids allowed: Auto-Clutch, ABS (high), Stability Assistance (high).
  • Season format:
    • Season: 10 rounds – March to November
    • Points system: Same points for all three races. Full description can be found here.
  • Each team uses custom liveries and helmet designs. Only one driver per car.
  • Races usually feature live race stewards plus a race highlights video on YouTube.
  • Full rules can be found here.

Further details of each Event

Nürburgring Endurance

The Nürburgring Endurance is the league's prime Nordschleife event. It is heavily orientated towards the real VLN races and thus mirrors the VLN weekend schedules, which contains a 60 minute Qualifying, followed by a race one day later. It will be held on multiple occasions each year

  • Tier 2 Gran Tourismo cars (GT3)
  • Runs on Automobilista
  • Calendar:
    • Saturday: Qualifying: 45 minutes, 17:00 GMT
    • Sunday: Race, 17:00 GMT
  • Round format:
    • Qualifying format: Unlimited laps, parc ferme (all except fuel, brake settings and steering lock are locked).
    • Race format: One lap including a formation lap. Flying start.
    • Driver aids allowed: Auto-Clutch, ABS (high).
  • Each team uses custom liveries and helmet designs.
  • Races usually feature live race stewards plus a race highlights video on YouTube.
  • Full rules can be found here.


Bathurst 200

The Bathurst 200 is the league's prime Supercars event. It is heavily orientated towards the real race and thus mirrors the Bathurst 1000 weekend schedules, which contains a 20 minute Qualifying, followed by a 200 km race. As it's the pinnacle single event of IVRC it will be held once a year, usually one week after the real-life Bathurst 1000.

  • Tier 1 touring cars (eg. Supercars)
  • Runs on Automobilista
  • Race times (Sunday):
    • Qualifying: 20 minutes, 17:30 GMT
    • Warm-Up / Break: 10 minutes, 17:50 GMT
    • Race: 18:00 GMT
  • Round format:
    • Qualifying format: Unlimited laps, no parc ferme.
    • Race format: Standing start, 200 km
    • Driver aids allowed: Auto-Clutch, ABS (low), Stability Assistance (high), TractionControl (medium)
  • Each team uses custom liveries and helmet designs.
  • Races usually feature live race stewards plus a race highlights video on YouTube.
  • Full rules will be found here.


GT3 World Cup

The GT3 World Cup is part of the league's pinnacle singe event, the Macau Grand Prix. It is heavily orientated towards the real GT World Cup races and thus mirrors the GT World Cup weekend schedules, which contains a 15 minute Qualifying, followed by a 5-laps Qualifying Race and a 12-laps Main Race. As it's part of the biggest event at IVRC, it will be held once a year, usually one week after the real-life GT World Cup.

  • Tier 2 Gran Tourismo cars (GT3)
  • Runs on Assetto Corsa
  • Race times (Friday):
    • Qualifying: 15 minutes, 17:40 GMT
    • Warm-Up / Break: 5 minutes, 17:55 GMT
    • Qualifying Race: 18:00 GMT
    • Warm-Up / Break: 5 minutes, 18:25 GMT
    • Main Race: 18:30 GMT
  • Round format:
    • Qualifying format: Unlimited laps, no parc ferme .
    • Race format: Standing start, 5 & 12 laps
    • Driver aids allowed: Auto-Clutch, ABS (high), Traction Control (high), Anti-Lock Brakes (high).
  • Each team uses custom liveries and helmet designs.
  • Races usually feature live race stewards plus a race highlights video on YouTube.
  • Full rules can be found here.


F3 World Cup

The F3 World Cup is part of the league's pinnacle singe event, the Macau Grand Prix. It is heavily orientated towards the real F3 World Cup races and thus mirrors the F3 World Cup weekend schedules, which contains a 15 minute Qualifying, followed by a 5-laps Qualifying Race and a 15-laps Main Race. As it's part of the biggest event at IVRC, it will be held once a year, usually one week after the real-life F3 World Cup.

  • Tier 3 open-wheel cars (pre-2019 F3)
  • Runs on Automobilista
  • Race times (Sunday):
    • Qualifying: 15 minutes, 17:40 GMT
    • Warm-Up / Break: 5 minutes, 17:55 GMT
    • Qualifying Race: 18:00 GMT
    • Warm-Up / Break: 5 minutes, 18:25 GMT
    • Main Race: 18:30 GMT
  • Round format:
    • Qualifying format: Unlimited laps, no parc ferme .
    • Race format: Standing start, 5 & 15 laps
    • Driver aids allowed: Auto-Clutch, ABS (high), Traction Control (high), Anti-Lock Brakes (high).
  • Each team uses custom liveries and helmet designs.
  • Races usually feature live race stewards plus a race highlights video on YouTube.
  • Full rules can be found here.
Community content is available under CC-BY-SA unless otherwise noted.